# SDR SWAA2024030848716

- Difficulty date: February 4, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES UNDER THE T/E SEAL (MARKED)<[01] R/W T/ E PANEL 661BB FASTENER HOLES HAVE BEEN REPAIRED IAW SRM 51-70-04-2R-9.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] JOB COMPLETE.
